Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1960, Volume 28, Issue 4

A Dual Stability Theorem<892:ADST>2.0.CO;2-5
p. 892-899

Dale W. Jorgenson

A dual interpretation of the Leontief dynamic input-output system suggests the problem: What is the relationship between the stability of the output system and the stability of the dual? If the output system is stable, the dual must be unstable and vice versa, at least for the closed system. For the open system the statement is true except under rather implausible circumstances.

Log In To View Full Content